# SDR 08FDEA03706

- Difficulty date: September 2, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57246401214
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON LT WING, LEADING EDGE RIB, BETWEEN RIB 1-5 REPAIR PERFORMED BY BLEND OUT THE CHAFING MARKS, NDT FOR CRACK FREE CONDITION IAW RAS/BAE/1007859/2008 ISS.A , APPROVED BY EA 6-5741-123061.
